# SDR EIAA9662

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 945-965
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - AFT BAG BIN BS 945-965 INTERCOSTAL AT STATION 28R HAS EXFOLIATION CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-11-3 AND 51-30-2.  (M)
